# SDR 2003F00456

- Difficulty date: January 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACKED SEAT TRACK AT STATION 948C, LBL 25.  REPLACED SEAT TRACK AT STATION 950B TO 950D.  (M)
